# SDR REXA2022030300338

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED P/N 601R318024-13. - REMOVED & REPLACED PAX DOOR INNER SKIN IAW CRJ 900 SRM 51-42-06/13-001 51-40-11-001-001-A01.
